Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 44, NWS Des Moines, IA

June 14, 2016Emmet County, Kossuth County, Palo Alto County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 14, 2016, 3:20 PM CDT for Emmet County, Kossuth County, Palo Alto County, Iowa. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 3:20 PM CDT (20:20 UTC)
Expired
Jun 14, 2016, 4:00 PM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Emmet County, IA, Kossuth County, IA, Palo Alto County, IA

The radar

The Des Moines radar (KDMX), 174 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:45 PM CDTTSTM WND GST 584 Ssw Burt, IA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

852 
WUUS53 KDMX 142020
SVRDMX
IAC063-109-147-142100-
/O.NEW.KDMX.SV.W.0044.160614T2020Z-160614T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
320 PM CDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PALO ALTO COUNTY IN NORTHWESTERN IOWA...
  SOUTHEASTERN EMMET COUNTY IN NORTHWESTERN IOWA...
  KOSSUTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 400 PM CDT

* AT 320 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SWAN LAKE TO 5 MILES EAST OF FIVE ISLAND LAKE TO 16
  MILES SOUTHEAST OF EMMETSBURG...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALGONA...EMMETSBURG...FIVE ISLAND LAKE...INGHAM LAKE...
  SMITH POOL...HIGH LAKE...ARMSTRONG...WEST BEND...BANCROFT...
  SWEA CITY...BURT...WHITTEMORE...TITONKA...RINGSTED...WESLEY...
  CORWITH...FENTON...LAKOTA...LONE ROCK AND LEDYARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4350 9402 4336 9397 4297 9397 4291 9443
      4291 9458 4331 9476 4350 9415
TIME...MOT...LOC 2020Z 236DEG 42KT 4336 9469 4315 9455 4293 9449 

HAIL...0.88IN
WIND...60MPH
 
$$

MF
2 follow-up statements
126 
WWUS53 KDMX 142051
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
351 PM CDT TUE JUN 14 2016

IAC063-109-147-142100-
/O.CON.KDMX.SV.W.0044.000000T0000Z-160614T2100Z/
PALO ALTO IA-EMMET IA-KOSSUTH IA-
351 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN PALO ALTO...SOUTHEASTERN EMMET AND KOSSUTH COUNTIES...

AT 351 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF IOWA LAKE TO 9 MILES WEST OF
SMITH POOL TO 7 MILES SOUTHWEST OF ALGONA...MOVING NORTHEAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALGONA...SMITH POOL...WEST BEND...BANCROFT...SWEA CITY...BURT...
WHITTEMORE...TITONKA...RINGSTED...WESLEY...CORWITH...FENTON...
LAKOTA...LONE ROCK...LEDYARD...RODMAN...ST. BENEDICT...IRVINGTON...
SEXTON AND ALGONA MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4350 9402 4336 9397 4297 9397 4291 9443
      4291 9458 4338 9449 4350 9415
TIME...MOT...LOC 2051Z 240DEG 33KT 4339 9435 4320 9431 4298 9431 

HAIL...0.75IN
WIND...60MPH
 
$$

MF
423 
WWUS53 KDMX 142103
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
403 PM CDT TUE JUN 14 2016

IAC063-109-147-142113-
/O.EXP.KDMX.SV.W.0044.000000T0000Z-160614T2100Z/
PALO ALTO IA-EMMET IA-KOSSUTH IA-
403 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALO ALTO...
SOUTHEASTERN EMMET AND KOSSUTH COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN IOWA.

LAT...LON 4350 9402 4336 9397 4297 9397 4291 9443
      4291 9458 4338 9449 4350 9415
TIME...MOT...LOC 2101Z 236DEG 42KT 4339 9435 4320 9431 4298 9431 

$$

MF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:00 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 14, 3:00 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
300 PM CDT TUE JUN 14 2016

.SHORT TERM.../Tonight/
Issued at 300 PM CDT Tue Jun 14 2016

Main concerns are severe storms and rainfall/flash flood potential.
Cluster of storms beginning to fire northwest as upper level support
increases through the evening hours. Surface boundary has become
near stationary over northern Iowa and the focus for storms will be
near the boundary over the next 3 to 5 hours. Expected evolution of
storms...cold pool developing over the northwest with additional
lines of storms moving into the boundary now. Expecting the are to
congeal into a larger cluster near the boundary then begin to follow
the instability axis east southeast with time this afternoon/evening
tracking through the flash flood watch area through this evening.
Will make no changes to the flood watch outline for now...as the far
north is more likely to reach guidance criteria given previous
rainfall than areas south of the watch. Per previous guidance...
precipitable water increases to near 2 inches over the northeast by
00z with warm cloud depths above 10kft. Moisture transport increases
into the boundary by early evening as well over the northeast.
Generally 2 to 4 inch amounts are possible in any training or slow
moving cells. Otherwise instantaneous rainfall rates will reach 1 to
2 inches per hour...so heavy downpours are likely with the passage
of the storms.

Overall the best chances for severe storms will remain across the
north and quickly diminish between 00 and 06z as the entire system
shifts to the east. By 00z the line/area of storms will generally be
east of I35 with scattered activity over the south. Over the south
some scattered severe thunderstorms will occur through 02z.  Lows
tonight will fall into the 60s to near 70 over the south.

.LONG TERM.../Wednesday through Tuesday/
Issued at 300 PM CDT Tue Jun 14 2016

Fairly quiet mid/long range with a large upper level ridge
building into the central US Wednesday into the weekend. This will
allow for mainly sunny, dry and warming conditions into the
weekend. H85 temps remain in the upper teens to low 20s Celsius
which should continue to yield above average temperatures through
the forecast period. Additionally as the heat builds beneath the
ridge, may have to budge temps up a bit more. Ridge begins to
dampen into the latter portion of the weekend into early next
week. This will allow for some slightly cooler temperatures and a
return of storm chances. A boundary will become stalled out across
the state toward the end of the period, therefore expect the
possibility of a more active period toward next week and beyond
the current forecast period.

Guidance grids try to bring in precip chances by late Saturday into
Sunday, however feel they are breaking down the ridge a bit fast so
therefore did lower a bit and cut back on the coverage as feel best
chances for precip look to be toward Monday and Tuesday.

&&

.AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/
Issued at 300 PM CDT Tue Jun 14 2016

Main concerns will be storms progressing across the region this
afternoon and evening. Generally the storms will track east
southeast along the warm front with a period of storms between 20z
to 01z with potential for brief +TSRA with wind gusts to near 45
kts. The sites most likely to be affected include KFOD, KMCW, and
KALO. Brief MVFR conditions will also occur...though vsby may drop
to IFR in some of the heavier storms as they move quickly to the
east this evening. Storms will exit the east near 06z with quiet
conditions remainder of the period.

&&

.DMX Watches/Warnings/Advisories...
Flash Flood Watch until 1 AM CDT Wednesday for Bremer-Butler-
Cerro Gordo-Emmet-Franklin-Hancock-Kossuth-Palo Alto-Winnebago-
Worth-Wright.

&&

SHORT TERM...REV
LONG TERM...Beerends
AVIATION...REV
Hazardous weather outlook, Jun 14, 11:02 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1102 AM CDT TUE JUN 14 2016

IAZ004>007-015>017-025>028-151615-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
WRIGHT-FRANKLIN-BUTLER-BREMER-
1102 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THIS AFTERNOON AND
EVENING FOR THE POTENTIAL OF HEAVY RAINFALL AND FLASH FLOODING.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THROUGH THE DAY AND
THEN INTO THE EVENING HOURS WITH CHANCES DIMINISHING OVERNIGHT.
SOME OF THE STORMS MAY BE SEVERE DURING THE LATE AFTERNOON AND
EVENING HOURS WITH LARGE HAIL...DAMAGING WIND...LOCALLY HEAVY
RAIN AND A FEW TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST NORTH LATE IN THE
WEEKEND...AND AREA WIDE INTO EARLY NEXT WEEK. THE SEVERE WEATHER
POTENTIAL WILL BE BETTER DETERMINED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

IAZ023-024-033>039-044>050-057>062-070>075-081>086-092>097-151615-
POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-
BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
1102 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THROUGH THE DAY AND
THEN INTO THE EVENING HOURS WITH CHANCES DIMINISHING OVERNIGHT.
SOME OF THE STORMS MAY BE SEVERE DURING THE LATE AFTERNOON AND
EVENING HOURS WITH LARGE HAIL...DAMAGING WIND...LOCALLY HEAVY
RAIN AND A FEW TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST NORTH LATE IN THE
WEEKEND...AND AREA WIDE INTO EARLY NEXT WEEK. THE SEVERE WEATHER
POTENTIAL WILL BE BETTER DETERMINED IN THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND TONIGHT.

REV

In the hours before

Special weather statement, Jun 14, 12:42 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1242 PM CDT TUE JUN 14 2016

IAZ033-044-045-057-141845-
AUDUBON IA-CARROLL IA-CRAWFORD IA-SAC IA-
1242 PM CDT TUE JUN 14 2016

...STRONG THUNDERSTORMS DEVELOPING OVER WEST-CENTRAL IOWA...

AT 1239 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS WEST OF CARROLL...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAC CITY...MANNING...LAKE VIEW...BLACK HAWK LAKE...WALL LAKE...
MANILLA...EARLY...ARCADIA...BREDA...VAIL...WESTSIDE...HALBUR...
ASPINWALL...MANNING MUNICIPAL AIRPORT...
WALL LAKE MUNICIPAL AIRPORT...
BLACKHAWK LAKE STATE PARK AND SAC CITY MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4248 9516 4245 9487 4176 9503 4176 9509
      4186 9510 4186 9528
TIME...MOT...LOC 1739Z 195DEG 18KT 4210 9510

MF
Special weather statement, Jun 14, 1:01 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
101 PM CDT TUE JUN 14 2016

IAZ006-007-017-141900-
WORTH IA-CERRO GORDO IA-WINNEBAGO IA-
101 PM CDT TUE JUN 14 2016

...THUNDERSTORMS WITH GUSTY WINDS OVER FAR NORTHERN IOWA...

AT 100 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE MILLS TO 4 MILES
SOUTHWEST OF ROCKFORD...AND MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...NORTHWOOD...LAKE MILLS...NORA SPRINGS...MANLY...
EMMONS...RICE LAKE...PLYMOUTH...FERTILE...KENSETT...GRAFTON...
HANLONTOWN...JOICE...ROCK FALLS...DOUGHERTY...PORTLAND...BOLAN...
LAKE MILLS MUNICIPAL AIRPORT...
RICE LAKE STATE PARK AND HOGSBACK WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL IOWA.

LAT...LON 4292 9303 4343 9361 4350 9357 4350 9302
TIME...MOT...LOC 1800Z 209DEG 26KT 4343 9351 4301 9302

MF
Special weather statement, Jun 14, 3:10 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
310 PM CDT TUE JUN 14 2016

IAZ004-005-015-142045-
EMMET IA-PALO ALTO IA-KOSSUTH IA-
310 PM CDT TUE JUN 14 2016

...STRONG THUNDERSTORMS OVER FAR NORTHERN IOWA...

AT 309 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF CEYLON
TO NEAR INGHAM LAKE TO 4 MILES NORTHEAST OF RUSH LAKE...AND MOVING
NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ESTHERVILLE...EMMETSBURG...FIVE ISLAND LAKE...INGHAM LAKE...
IOWA LAKE...SILVER LAKE...HIGH LAKE...RUSH LAKE...OKAMANPEDAN LAKE...
LOST ISLAND LAKE...SWAN LAKE...ARMSTRONG...GRAETTINGER...RUTHVEN...
SWEA CITY...WHITTEMORE...RINGSTED...FENTON...MALLARD AND WALLINGFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN IOWA.

LAT...LON 4350 9420 4293 9447 4291 9492 4350 9491
TIME...MOT...LOC 2009Z 243DEG 35KT 4349 9468 4331 9466 4297 9480

MF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 10:51 AM CDTFlash Flood WatchDMXBremer, Butler, Cerro Gordo, Emmet, Franklin, Hancock and 5 more10 hr
Jun 14, 12:42 PM CDTSpecial Weather StatementDMXSac63 min
Jun 14, 1:01 PM CDTSpecial Weather StatementDMXWorth59 min
Jun 14, 3:10 PM CDTSpecial Weather StatementDMXEmmet, Palo Alto35 min
Jun 14, 3:15 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth30 min
Jun 14, 3:50 PM CDTSpecial Weather StatementDMXSac55 min
Jun 14, 5:47 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 14, 6:05 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Webster40 min
Jun 14, 6:17 PM CDTSevere Thunderstorm WarningDMXBoone, Greene43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.